Paracetamol

Paracetamol tablets belong to a group of medicines called Analgesics and Antipyretics. It works by relieving pain and reducing high temperatures.

Strength:
Pack Size:
Clear
£8.99
Order within
to receive your order by
After selecting this product, you will need to complete a short assessment, so we can make sure this medication is suitable for you.

Registered pharmacy

No. 9011198

All inclusive service

No hidden fees

Free Next-Day Delivery

Order before 3pm

Quick & Easy
No appointment or long waiting times
Discreet Packaging
Plain packaging with no medical stamps or marks
Confidential Service
Your information always remains private
Registered Pharmacy
Dispensed by our UK registered pharmacy

What is Paracetamol?

Paracetamol (acetaminophen) is a pain reliever and a fever reducer.

Paracetamol is used to treat many conditions such as headache, muscle aches, arthritis, backache, toothaches, colds, and fevers. Paracetamol is gentle on the stomach, it is fast-acting providing effective pain relief when you need it.

Before taking Paracetamol

Do not use this medication if you are allergic to acetaminophen or paracetamol.

Have liver disease or a history of alcoholism.

Before using paracetamol, tell your doctor if you are pregnant.

This medication can pass into breast milk and may harm a nursing baby. Do not use paracetamol without telling your doctor if you are breastfeeding a baby.

Store paracetamol at room temperature away from heat and moisture. The rectal suppositories can be stored at room temperature or in the refrigerator.

Important information

Do not use more of this medication than is recommended. An overdose of paracetamol can cause serious harm. The maximum amount of paracetamol for adults is 1 gram (1000 mg) per dose and 4 grams (4000 mg) per day.

Taking more paracetamol could cause damage to your liver.

Before using paracetamol, tell your doctor if you have liver disease or a history of alcoholism.

Do not use any other over-the-counter cough, cold, allergy, or pain medication without first asking your doctor or pharmacist.

Paracetamol is contained in many combination medicines. If you use certain products together you may accidentally use too much paracetamol.

Read the label of any other medicine you are using to see if it contains paracetamol, acetaminophen or APAP.

Avoid drinking alcohol while taking this medication. Alcohol may increase your risk of liver damage while taking paracetamol.

How to use Paracetamol

Paracetamol dosing information

Usual Adult Paracetamol Dose for Fever:

  • Paracetamol 500mg tablets: Two 500 mg tablets orally every 4 to 6 hours

Usual Adult Paracetamol Dose for Pain:

  • Paracetamol 500mg tablets: Two 500 mg tablets orally every 4 to 6 hours

What happens if I overdose?

Seek emergency medical attention if you think you have used too much of this medicine.

The first signs of paracetamol overdose include loss of appetite, nausea, vomiting, stomach pain, sweating, and confusion or weakness.

Later symptoms may include pain in your upper stomach, dark urine, and yellowing of your skin or the whites of your eyes.

Side effects & precautions

Do not use any other over-the-counter cough, cold, allergy, or pain medication without first asking your doctor or pharmacist. Paracetamol is contained in many combination medicines.

If you use certain products together you may accidentally use too much paracetamol. Read the label of any other medicine you are using to see if it contains paracetamol, acetaminophen or APAP.

Avoid drinking alcohol while taking this medication. Alcohol may increase your risk of liver damage while taking paracetamol.

Side-effects

Get emergency medical help if you have any of these signs of an allergic reaction to paracetamol: hives, difficulty breathing, swelling of your face, lips, tongue, or throat.

Stop using this medication and call your doctor at once if you have a serious side effects such as:

  • Low fever
  • Nausea
  • Stomach pain
  • Loss of appetite
  • Dark urine
  • Clay-coloured stools
  • Jaundice (yellowing of the skin or eyes)

Further information can be obtained from the attached patient information leaflet available to download.

We’re here to help.

Our friendly team is available to help Monday to Friday 9:00am - 5:00pm.

If you need urgent assistance, do not use this service. Call 111, or in an emergency call 999.